# SDR ARWA0010301

- Difficulty date: March 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Engine: Rroyce RB211524B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUTDOWN IN FLIGHT AND RETURNED TO MIAMI DUE TO 2.5 SPIKE ON VIBRATION, BOTH CHANNELS IN THE LOW RANGE.  REMOVED AND INSPECTED MASTER INTERNAL GEARBOX CHIP DETECTORS IAW 72-01-00, NO EVIDENCE OF INTERNAL FAILURE FOUND.  VISUALLY INSPECTED AIR INLET LOW PRESS COMPRESSOR AND EXHAUST, NO EVIDENCE OF FOD.  CLEANED AND LUBRICATE CLAPPERS IAW MM 72-31-05.  PERFORMED VIBRATION SURVEY TEST NR 11 IAW 71-00-00 VIBRATION WITHIN LIMITS CHECK OK.
